# SDR AALA202104159015

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 27,933 hours, 11,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT FLASH LIGHT AT R4 NEEDS BATTERY CHANGE DUE TO WEAK LIGHT. REMOVED AND REPLACED FLASH LIGHT BATTERY PER AMM 25-65-00.
